# SDR AALA20171229001

- Difficulty date: December 28, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 8,973 hours, 3,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R-2 DOOR PRESSURE LOW. SERVICED R-2 DOOR TO PROPER PRESSURE PER 52-22-00.
